# SDR 99ZZZX575

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7067Z
- Make and model: Cessna T210M
- Aircraft serial: 21062572
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 12326216
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 7,462 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION A CRACK APPROXIMATELY 1 INCH LONG WAS DETECTED ON THE LEFT HORIZONTAL STABILIZER AFT SPAR LOWER RADIUS.
